RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aisagaliev, Serikbai Abdigalievich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:593
Abstract pages:1003
Full texts:412
References:72
Professor
Doctor of technical sciences (1979)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
Birth date: 8.11.1941
E-mail:
Keywords: optimal control; controllability; boundary-value problems of optimal control; immersion principle; automatic control system; dynamic systems whith cylindrical phase space.

Subject:

Have been elaborated constructive methods for solution of the optimal control task with fixed and unfixed trajectory ends for processes described with ordinary differential and integro-differential equations provided phase and integral restrictions and control value restrictions. Have been elaborated a constructive theory of classical boundary-value problems that comprises two-point boundary-value problem, the theory of periodic solutions and the own values task. Has been elaborated the general absolute stability theory for regulated systems. Has been elaborated the global asymptotic stability theory for dynamic systems with cylindrical phase space. Has been formulated and solved the controllability problem for processes described with ordinary differential and integro-differential equations with respect to phase and integral restrictions on the system dynamics and restrictions on the control values.

Biography

In 1966 graduated from machinery construction faculty of Chelyabinsk polytechnic institute (the automatic management system chair), in 1971 graduated from mechanics & mathematics faculty of Uralsky State University (applied mathematics chair). Ph.D. thesis was defended in 1970. D.Sc. thesis was defended in 1978. Have more than 190 publications. Honored Scientist of the Republic of Kazakhstan (from 1992). Academic of the International informatization academy (from 1995). Academic of the Higher school academy of science — 1996.

   
Main publications:
  • Aisagaliev S. A. Upravlyaemost nekotoroi sistemy differentsialnykh uravnenii // Differentsialnye uravneniya, 1991, t. 27, # 9, s. 1476–1486.
  • Aisagaliev S. A., Aisagalieva S. S. Konstruktivnyi metod resheniya zadachi upravlyaemosti dlya obyknovennykh differentsialnykh uravnenii // Differentsialnye uravneniya, 1993, t. 29, # 4, s. 555–567.
  • Aisagaliev S. A. K teorii absolyutnoi ustoichivosti reguliruemykh sistem // Differentsialnye uravneniya, 1994, t. 30, # 5, s. 748–757.
  • Aisagaliev S. A. Optimalnoe upravlenie lineinymi sistemami s zakreplennymi kontsami traektorii i ogranichennym upravleniem // Differentsialnye uravneniya, 1994, t. 30, # 5, s. 748–757.
  • Aisagaliev S. A., Aipanov Sh. A. K teorii globalnoi asimptoticheskoi ustoichivosti fazovykh sistem // Differentsialnye uravneniya, 1999, t. 35, # 8, s. 1–7.

http://www.mathnet.ru/eng/person17706
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. S. A. Aisagaliev, “Aizerman's problem in absolute stability theory for regulated systems”, Mat. Sb., 209:6 (2018),  3–24  mathnet  elib; Sb. Math., 209:6 (2018), 780–801  isi  scopus
2016
2. S. A. Aisagaliev, Zh. Kh. Zhunussova, “To the solution of a boundary value problem with a parameter for an ordinary differential equations”, Ufimsk. Mat. Zh., 8:2 (2016),  3–13  mathnet  mathscinet  elib; Ufa Math. J., 8:2 (2016), 3–13  isi  scopus
2012
3. S. A. Aisagaliev, A. P. Belogurov, “Controllability and speed of the process described by a parabolic equation with bounded control”, Sibirsk. Mat. Zh., 53:1 (2012),  20–37  mathnet  mathscinet; Siberian Math. J., 53:1 (2012), 13–28  isi  scopus
1999
4. S. A. Aisagaliev, Sh. A. Aypanov, “On the theory of the global asymptotic stability of phase systems”, Differ. Uravn., 35:8 (1999),  1013–1019  mathnet  mathscinet; Differ. Equ., 35:8 (1999), 1019–1026
1996
5. S. A. Aisagaliev, “Optimal control of linear systems with fixed trajectory endpoints and bounded control”, Differ. Uravn., 32:8 (1996),  1011–1017  mathnet  mathscinet; Differ. Equ., 32:8 (1996), 1017–1023
1994
6. S. A. Aisagaliev, “On the theory of the absolute stability of control systems”, Differ. Uravn., 30:5 (1994),  748–757  mathnet  mathscinet; Differ. Equ., 30:5 (1994), 687–695
1993
7. S. A. Aisagaliev, S. S. Aysagalieva, “A constructive method for solving a controllability problem for ordinary differential equations”, Differ. Uravn., 29:4 (1993),  555–567  mathnet  mathscinet; Differ. Equ., 29:4 (1993), 471–482
1991
8. S. A. Aĭsagaliev, “On the theory of the controllability of linear systems”, Avtomat. i Telemekh., 1991, 2,  35–44  mathnet  mathscinet  zmath; Autom. Remote Control, 52:2 (1991), 163–171
9. S. A. Aisagaliev, “Controllability of a system of differential equations”, Differ. Uravn., 27:9 (1991),  1475–1486  mathnet  mathscinet  zmath; Differ. Equ., 27:9 (1991), 1037–1045
1987
10. S. A. Aisagaliev, “On the theory of controllable and phase systems”, Avtomat. i Telemekh., 1987, 5,  29–39  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020